Thread: Hair of the beast....
06-02-2004, 06:06 PM #1
Hair of the beast....
Iím running my first cycle (TEST and EQ) and I was wondering if anybody else noticed an increase of arm and back hair growth. **** broís it looks like I fertilized my frigging body. This Normal?
Also, is everybody else always thinking about taking his or her next shot? I mean I canít wait for Thursday or Monday to roll around; I get so stoked about the **** thing. Anybody else like this?
06-02-2004, 06:11 PM #2
It is an androgenic side effect, its part of the game sadly. As far as I know there is nothing you can do about that......such is life, just use meds to take care of the other sides and use nair and a razor when you take your shirt off.
06-02-2004, 06:18 PM #3
06-02-2004, 06:24 PM #4New Member
- Join Date
- Dec 2003
im growing hair in places i never had it
06-02-2004, 06:59 PM #5
I presume it will stop at the completion of the cycle. Or shortly after..
06-02-2004, 07:12 PM #6
It doesnt stop when the cycle is over! Learn to love your new Wookieness.
(insert Chewbaca sound here......gggggrrrrhhaaaaaaa)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)